# SDR CALA2010040500111

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 21,575 hours, 6,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1200-1220 S 1L-S1R EXISTING REPAIR STA 1200-1220 S1L-S1R FUSELAGE SKIN EXISTING REPAIR REMOVED AND NEW DOUBLER REPAIR INSTALLED AS PER ECRA 5330-04008.  FORM 44-0008 ITEMS 1 TO 20 ACCOMPLISHED.  DIP ISSUED TO ACCOMPLISH PERMANENT REPAIR PER PART 3  PRIOR TO 21 MARCH 2012.  //QC//  ACCOMPLISH A PERMANENT REPAIR PER ECRA 5330-04008, PART 3 PRIOR TO 21 MAR-2012.  CONTACT ENGINEERING AFTER 22 MONTHS BUT NO LATER THAN 23 MONTHS FOR PERMANENT REPAIR INSTRUCTIONS.  DIP CTL NUMBER 04322 1) INIT: AFTER 22 BUT BEFORE 23 MONTHS & 2) T/A: DUE 21 MAR 2010.
